Electron. J. Diff. Eqns., Vol. 2002(2002), No. 10, pp. 1-18.

Global attractors of non-autonomous quasi-homogeneous dynamical systems

David N. Cheban

It is shown that non-autonomous quasi-homogeneous dynamical systems admit a compact global attractor. The general results obtained here are applied to differential equations both in finite dimensional spaces and in infinite dimensional spaces, such as ordinary differential equations in Banach space and some types of evolutional partial differential equations.

Submitted November 26, 2001. Published January 30, 2002.
Math Subject Classifications: 34C35.
Key Words: non-autonomous quasi-homogeneous systems, global attractors

Show me the PDF file (274K), TEX file, and other files for this article.

David N. Cheban
State University of Moldova
Faculty of Mathematics and Informatics
60, A. Mateevich Str.
Chisinau, MD-2009, Moldova
e-mail: cheban@usm.md

Return to the EJDE web page